Hello, we live in the Caribbean. Our GP is wonderful, but at her own admission knows "nothing much about Pernicious Anaemia " other than a vague recollection of a medical school lecture. After a long struggle and being shunted from specialist to specialist, my twenty-two year old daughter was diagnosed with PA and positive IF antibodies a month ago, when her anaemia raised a red flag. Her serum B12 at diagnosis was 110, I don't know her other results, but was told her anaemia was not at a serious level and would not need treatment other than correcting the B12. Her primary symptoms were gastric reflux, diarrhoea and abdominal pain and bloating, extreme fatigue, diifculty in concentrating and processing information to the point she almost resigned from her job, and an inability to exercise due to feeling weak and dizzy. She had 7 loading doses of 1000mcg B12 IM over 7 days, and is now having weekly shots for a month, now due her 4th weekly shot. So altogether she has had 10 injections over the space of a month. Initially after the first 7 shots she felt wonderful, all of her Gastro-intestinal symptoms disappeared, she had energy, she felt well, on top form with her work again. She started to slowly exercise again, building up activity in increments, and was doing well. The past week has seen a steady decline. Two days ago she had to stop her exercise session as she became extremely breathless, which she had never had before - and now she is horribly tired, the abdominal pain in back, and she feels rotten - even though it is only 6 days since her last and 10th shot. I know a lot of people post that they don't feel well due to too infrequent injections, but our Gp has been generous in the treatment protocol. What I would like advice on is whether this is usual to feel unwell at this stage, after so many injections, or is it possible that something else is going on. I was told that once the B12 was on board, the anaemia would right itself in about a month, so I am concerned that she is still getting tired and breathless, rather than improving.